Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Harro

My Acne Problems

Nobody be mean, lol :(

Buut im real new to this forum but i hope to get and share a lot with it.

Right now Im uisng Retin-A Micro

and

Clindagel

and

Taking 1 Doxycycl HYC 100Mg a night

Im supposed to alternate each night with the 2 meds and take the pill once a night

I First off my skin peeled very bad but i never had bad acne. Now i wash my face with Clearasil Clearer skin in 3 days 2 or 3 times a day and use this stuff. My skin has red spots like its iritated and on top of that it peels even more. I didnt know that washing your hands is such i big deal.. if it is then there is where most my problems are because i fish and do a lot of outdoor things and i guess i touch my face a lot.. Im just wondering if i should tell my dermatolagist that i need meds that these are too strong or not strong enough. I know he makes a lot of money by selling these products, I know people go to doctors and tell them how great there products are and how they should use them and perscribe them to the customers... But im in a pickle... Im not sure wether i should stop and let my skin heal up and just wash it with 1 thing, because honestly i was better off before i used these meds

I just want to know what to do.. Some people say ProActiv doesnt work and some say it does.. i know its not very strong but from the looks of things my face cant handle much or it will peel alll the time every day. What do i do?!

THANK YOU SOOOO MUCH!!!! Im glad i found this forum!!

Share this post


Link to post
Share on other sites

Don't use proactive, it will just make your skin peel even more. If I were you I would just stick with one acne product at first, like maybe clindagel, and use a good moisturizer twice a day like lac-hydrin five. Let your skin adjust to this and then slowly add in another acne product if you feel you need to. Your face is probably irritated from the retin-a, which happens to everyone when they start that product. It won't last forever usually, but if you don't like it then don't use it.

Share this post


Link to post
Share on other sites

You shouldnt wash your face too much or scrub at it as this will only make your acne worse, do as takara says and try one product at a time to see what works best, give it a couple of weeks to see if there is any improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×